# SDR SWAA2022021687997

- Difficulty date: May 15, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING ACCESS PANEL 521WB FWD I/B CORNER IS DELAMINATED. / REPAIRED DELAMINATION TO EROSION STRIP AT FWD I/B CORNER OF LEFT WING ACCESS PANEL 521 WB PER B737 SR; 57-41-01-2R-6
